# SDR ASOA201100245

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,654 hours, 25,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS 364.00 HAS CORROSION FROM STR 25L TO 25R.  REMOVED LIGHT CORROSION IAW SRM 51-21-06, STEPS 3B1 THROUGH 5.  FOUND TO BE WITHIN LIMITS IAW SRM 53-21-15 AND 53-00-00.
